# SDR 98ZZZX3223

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WGI Inc, repair station WNFR711K
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal Seat
- Part number: 50B050
- Condition: Cracked
- Location: Nr 1 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN BASE METAL AFTER CHROME SEAL FACE IS REMOVED.  SUSPECT CAUSE IS HEAT.  CRACKS IN CHROME ARE TRANSFERRED INTO BASE METAL.
